# SDR ASOA201907105083

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 33,016 hours, 20,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION SEAT 18A OVERHEAD EXIT LIGHT INOP. MX R&R SEAT 18A OVERHEAD LIGHT BULB WITH OPS CHECK GOOD. A/C WAS APPROVED FOR RETURNED TO SERVICE.
